# SDR AALA200802575

- Difficulty date: September 23, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 59524211
- Condition: Corroded
- Location: Galley Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL RT GALLEY MOUNT BRACKET CORRODED AT STATION 160.  AREA OF DISCREPANCY IS 1 INCH BY 1 INCH.  REPLACED RT GALLEY MOUNT BRACKET IN ACCORDANCE WITH SRM 51-10.
